Start Over Save to list Export MARC Display MelCat
     
Title SIAM journal on algebraic and discrete methods [electronic resource].
Publication Info. [Philadelphia, PA] : Society for Industrial and Applied Mathematics, 1980-1987.
Frequency Quarterly
Publication Date Vol. 1, no. 1 (Mar. 1980)-v. 8, no. 4 (Oct. 1987).
Note Title from SIAM's Online Journal Archive home page (viewed Mar. 3, 2005).
System Details Mode of access: World Wide Web.
Note Split into: SIAM journal on matrix analysis and applications (Online), and: SIAM journal on discrete mathematics (Online).
Latest issue consulted: Vol. 8 (1987) (SIAM website, viewed June 19, 2012).
Subject Mathematics -- Periodicals.
Algebra -- Periodicals.
Added Author Society for Industrial and Applied Mathematics.
Key Title SIAM journal on algebraic and discrete methods (Online)
Added Title Society for Industrial and Applied Mathematics journal on algebraic and discrete methods
Algebraic and discrete methods
Journal on algebraic and discrete methods
ProQuest Research Library
LOCUS - SIAM's Online Journal Archive
Split Into SIAM journal on matrix analysis and applications (Online)
SIAM journal on discrete mathematics (Online)
Related To SIAM journal on algebraic and discrete methods 0196-5212 (DLC) 80645376 (OCoLC)5842627
ISSN 2168-345X 0196-5212 1
Permanent url for this catalog record: